Journal of the Mathematical Society of Japan
Online ISSN : 1881-1167
Print ISSN : 0025-5645
ISSN-L : 0025-5645
Extension-closed subcategories over hypersurfaces of finite or countable CM-representation type
Kei-ichiro Iima, Ryo Takahashi
Author information
JOURNAL RESTRICTED ACCESS

2026 Volume 78 Issue 4 Pages 1273-1302

Details
Abstract

Let ๐‘˜ be an algebraically closed uncountable field of characteristic zero. Let ๐‘… be a complete local hypersurface over ๐‘˜. Denote by CM(๐‘…) the category of maximal Cohenโ€“Macaulay ๐‘…-modules and by Dsg(๐‘…) the singularity category of ๐‘…. Denote by CM0(๐‘…) the full category of CM(๐‘…) consisting of modules that are locally free on the punctured spectrum of ๐‘…, and by Dsg0(๐‘…) the full subcategory of Dsg(๐‘…) consisting of objects that are locally zero on the punctured spectrum of ๐‘…. In this paper, under the assumption that ๐‘… has finite or countable CM-representation type, we completely classify the extension-closed subcategories of CM0(๐‘…) in dimension at most two, and the extension-closed subcategories of Dsg0(๐‘…) in arbitrary dimension.

Content from these authors

This article cannot obtain the latest cited-by information.

© 2026 The Mathematical Society of Japan
Previous article Next article
feedback
Top